# SDR SWIA202162332

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION FOUND JUST AFT OF FS 1031.00 ON FUSELAGE SKIN JUST LEFT OF STR 27 LOOKING FWD.(MARKED)     (C-CHECK RO 11/5/2021)    BLENDED CORROSION ON INTERIOR AND EXTERIOR FUSELAGE SKIN AT FS1031.00 JUST AFT OF STGR27 IAW REF DRAWING MM670-35007 REV. V, CRJ 700 SRM 51-42-06-001-001-A01 & 51-41-02-001-001-A01WITHIN LIMITS. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
